# SDR KBM2006F00188

- Difficulty date: May 9, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Electrical Box
- Part number: 540028C2A
- Condition: Inoperative
- Location: Air Conditioning
- Part time: 246 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BOX, NO POWER GOING THRU THE ENTIRE SYSTEM, REMOVED AND REPLACED.  (K)
